# SDR AALA2018060869015

- Difficulty date: June 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 32,916 hours, 11,603 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR TRIPPED OFF WITH ECAM GEN 2 FAULT.   SUCCESSFUL RESET OF GENERATOR SHORTLY AFTER FLIGHT ATTENDANT CALLED AND SAID FORWARD GALLEY OVEN SMELLED LIKE BURNING PLASTIC.  REPLACED FORWARD OVEN IAW AMM 25-35-19.
